Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Classes of predictably computable functions


Author: Robert W. Ritchie
Journal: Trans. Amer. Math. Soc. 106 (1963), 139-173
MSC: Primary 02.70
DOI: https://doi.org/10.1090/S0002-9947-1963-0158822-2
MathSciNet review: 0158822
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Martin Davis, Computability and unsolvability, McGraw-Hill, New York, 1958. MR 0124208 (23:A1525)
  • [2] C. C. Elgot, Decision problems of finite automata design and related arithmetics, Trans. Amer. Math. Soc. 98 (1961), 21-51. MR 0139530 (25:2962)
  • [3] Andrej Grzegorczyk, Some classes of recursive functions, Rozprawy Matematyczne, Warsaw, 1953.
  • [4] S. C. Kleene, Introduction to metamathematics, Van Nostrand, Princeton, N. J., 1952. MR 0051790 (14:525m)
  • [5] John Myhill, Linear bounded automata, WADD Technical Note, 60-165, Univ. Pennsylvania Report Nr. 60-22, June 1960.
  • [6] Rózsa Péter, Rekursive funktionen, Akadémiai Kiadó, Budapest, 1957, pp. 76-86.
  • [7] W. V. Quine, Concatenation as a basis for arithmetic, J. Symb. Logic 11 (1946), 105-114. MR 0018618 (8:307b)
  • [8] R. M. Smullyan, Theory of formal systems, Annals of Mathematics Studies, No. 47, Princeton Univ. Press, Princeton, N. J., 1961. MR 0121300 (22:12042)
  • [9] Alfred Tarski, A decision method for elementary algebra and geometry, Project RAND Report R-109, The RAND Corporation, Santa Monica, Calif., 1957.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 02.70

Retrieve articles in all journals with MSC: 02.70


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1963-0158822-2
Article copyright: © Copyright 1963 American Mathematical Society

American Mathematical Society